Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Nervous, cramps, increased heartbeat, diarrhea. Is this anxiety?

Hello, I have a question if this is some sort of anxiety? Whenever I m in a fight or think of something bad in the past, I get very nervous and and feel crampy and sick from it. My heart beats really fast and I ll have to breath in and out sometimes to calm myself down. Also I sometimes may have diarrhea from it... It happens so easily about 4-5 times a week now, help?
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Psychiatrist 's  Response
Dec 2014
Hello marissabrownn
Welcome to HCM
Yes you are right its part of anxiety, mostly anxiety disorders presents with rapid heart rate or palpitations, sweating, chocking sensation in throat, epigastric emptiness, tremors, shaking, dizziness, and other gastric problems. If its happening 4-5 times a week kindly do not ignore.
You can try deep breathing exercises, progressive muscle relaxation techniques, yoga or meditation at home. (you can google for details)
If not controlled by these methods then visit a psychiatrist (medicines as benzodiazepines, SSRI are very effective)
hope I solved your query.
Take Care
Answered: Sun, 24 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor